# SDR FDEA201303200633

- Difficulty date: March 20, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34101
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING EXTERNAL FUSELAGE SKIN DENTED BS 1618, BETWEEN S17-18L,  REPAIRED IAW EA 757-5361-16-F4111, REV.  MAJOR REPAIR.
